Index and Nullity of the Gauss Map of the Costa-Hoffman-Meeks Surfaces

Cited 14 time in webofscience Cited 0 time in scopus
  • Hit : 413
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorMorabito, Filippoko
dc.date.accessioned2015-04-07T07:44:17Z-
dc.date.available2015-04-07T07:44:17Z-
dc.date.created2013-09-06-
dc.date.created2013-09-06-
dc.date.issued2009-
dc.identifier.citationINDIANA UNIVERSITY MATHEMATICS JOURNAL, v.58, no.2, pp.677 - 707-
dc.identifier.issn0022-2518-
dc.identifier.urihttp://hdl.handle.net/10203/195347-
dc.description.abstractThe aim of this work is to extend the results of S. Nayatani about the index and the nullity of the Gauss map of the Costa-Hoffman-Meeks surfaces for values of the genus bigger than 37. That allows us to state that these minimal surfaces are non degenerate for all the values of the genus in the sense of the definition of J. Perez and A. Ros.-
dc.languageEnglish-
dc.publisherINDIANA UNIV MATH JOURNAL-
dc.subjectEMBEDDED MINIMAL-SURFACES-
dc.titleIndex and Nullity of the Gauss Map of the Costa-Hoffman-Meeks Surfaces-
dc.typeArticle-
dc.identifier.wosid000265899500007-
dc.identifier.scopusid2-s2.0-67249096510-
dc.type.rimsART-
dc.citation.volume58-
dc.citation.issue2-
dc.citation.beginningpage677-
dc.citation.endingpage707-
dc.citation.publicationnameINDIANA UNIVERSITY MATHEMATICS JOURNAL-
dc.contributor.localauthorMorabito, Filippo-
dc.type.journalArticleArticle-
dc.subject.keywordPlusEMBEDDED MINIMAL-SURFACES-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 14 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0